Research

Nonlinear stability of general linear methods


Reference:

Hill, A. T., 2006. Nonlinear stability of general linear methods. Numerische Mathematik, 103 (4), pp. 611-629.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHill, A. T.
DOI10.1007/s00211-006-0011-8
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7059
Additional InformationID number: ISI:000237971200005

Export

Actions (login required)

View Item